# SDR NSVA201090

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: N356CJ
- Aircraft time: 33,119 hours, 37,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF DENT AT CARGO DOOR OUTER SKIN REQUIRES MAJOR REPAIR IAW TD340-53-10-25.
